# SDR CA110418005

- Difficulty date: April 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,608 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH OF A SLAT FAIL INBOUND.  ON APPROACH TO RUNWAY 22, CREW SELECTED FLAPS CONFIG 2.  SLAT FAIL MSG, CREW ADVISED ATC AND DID A GO-AROUND. ATC VECTORED THE FLIGHT AFTER THE GO-AROUND, THE QRH WAS COMPLETED, CREW LANDED RUNWAY 22 WITH NO EMERGENCY DECLARED.  PERFORMED FIM TASK 27-81-00-810-807A00 CLEARED INHIBITS OF SFACE 1 & 2 CHANNEL. NF NOTED AT PRESENT.
